# SDR SIMA20180213003

- Difficulty date: February 13, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 34,394 hours, 30,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VISIBLE SMOKE IN THE COCKPIT,  CLIMBING THROUGH FL180.  SMELLED LIKE ELECTRICAL SMOKE,  FLIGHT ATTENDANT REPORTED SMOKE IN THE CABIN.  FOUND THE FWD FA AND AFT FA FLASHLIGHT TO HAVE ELECTRICAL ODORS.
